# SDR C77A20110714001

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 7,301 hours, 4,255 cycles
- Engine: Ge CF348E5
- Engine time: 7,301 hours, 4,255 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Transmitter
- Part number: 4120T16P01
- Condition: Malfunctioned
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

IN CRUISE AT FL 230, EICAS DISPLAY ENG 1 LOW OIL PRESSURE, PERFORMED QHR PROCEDURE ON PG 6.7. OIL QTY, TEMP, N1 AND N2 ALL NORMAL - INSPECTED OIL CAP FOR SECURITY.  CK'S GOOD.  INSPECTED NR1 ENG COWLING, INLET & EXHAUST FOR EVIDENCE OF OIL LEAKAGE, NONE NOTED.  INSPECTED INTERIOR ENG COMPONENTS FOR EVIDENCE OF LEAKAGE, NONE NOTED.  CMC INDICATES ACTIVE FAULT 73217705CMC, ENG LOW OIL PRESS EICAS EXCEEDANCE DISPLAYED.  TROUBLESHOT TO OIL PRESSURE TRANSMITTER.  R & R SAME.
